# SDR SWAA2024052981479

- Difficulty date: May 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl38-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF BS 986 FLOORBEAM RBL 38-46 WL 208.   ACCOMPLISHED UPPER FLANGE ON BS 986 FLOORBEAM REPAIR IAW SRM 53-70-51-2R-6; ALTERNATIVE 3.; FIG 204.
